# SDR C2XA09SH285

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 19,044 hours, 10,087 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009410SD
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON PCA ATTACHMENT BRACKET ON AILERON IS GOUGED.  MAINTENANCE REMOVED AND REPLACED RT AILERON PCA ATTACHMENT BRACKET IAW EC5750-01177 REV C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
